MAUDE Adverse Event Report: MPRI SPECIFY SURESCAN; STIMULATOR, SPINAL-CORD, IMPLANTED (PAIN RELIEF)

MPRI SPECIFY SURESCAN; STIMULATOR, SPINAL-CORD, IMPLANTED (PAIN RELIEF)
Model Number 977C165
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Muscle Weakness/Atrophy (1967); Ambulation or Postural Difficulties (2544)
Date of Event 09/23/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Information was received from a manufacturer representative regarding a patient who was undergoing implant of a surgical lead for spinal cord stimulation.It was reported that the patient lost 85% of motor function in her legs during the procedure.The lead was removed and not implanted, and time will tell if the patient improves.At the time of the report, the patient has lost 85% of motor function in her legs.There were no further complications reported or anticipated.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Information was received from a manufacturer representative regarding the patient.It was reported that the patient has regained function in both legs, but the left leg is still a little weak.There were no further complications reported.

Brand Name
SPECIFY SURESCAN
Common Device Name
STIMULATOR, SPINAL-CORD, IMPLANTED (PAIN RELIEF)
Manufacturer (Section D)
MPRI
road 149 km 56.3
villalba PR 00766
MDR Report Key9119219
Report Number2649622-2019-17291
Device Sequence Number19535878
Product Code LGW
UDI-Device Identifier00643169464599
UDI-Public00643169464599
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P840001
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/29/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/22/2023
Device Model Number977C165
Device Catalogue Number977C165
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/23/2019
Supplement Date Received by Manufacturer10/03/2019
Initial Report FDA Received Date09/25/2019
Supplement Report FDA Received Date10/29/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Disability;
Patient Age56 YR